TITLE

THE TOTAL IRREGULARITY OF GRAPHS UNDER GRAPH OPERATIONS

AUTHOR(S)
ABDO, H.; DIMITROV, D.
PUB. DATE
January 2014
SOURCE
Miskolc Mathematical Notes;2014, Vol. 15 Issue 1, p3
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The total irregularity of a graph G is defined as irrt(G) = ½ Σu,υ∊V(G) ǀdG(u)- dG(υ)ǀ, where dG(u) denotes the degree of a vertex u ∊ V(G). In this paper we give (sharp) upper bounds on the total irregularity of graphs under several graph operations including join, lexicographic product, Cartesian product, strong product, direct product, corona product, disjunction and symmetric difference.
ACCESSION #
97250468

 

Related Articles

  • PERCEPTUAL ACTION OF NOVICES AND EXPERTS IN OPERATING VISUAL REPRESENTATIONS OF A MATHEMATICAL CONCEPT. Krichevets, Anatoly N.; Shvarts, Anna Yu.; Chumachenko, Dmitrii V. // Psychology: Journal of the Higher School of Economics;2014, Vol. 11 Issue 3, p55 

    In this paper we explore the perceptual actions that allow one to perceive pictures as representing mathematical concepts. The research is based on the cultural--historical approach. Following V.V. Davydov's ideas on theoretical and, particularly, mathematical thinking, we consider a...

  • Hybrid WENO schemes with different indicators on curvilinear grids. Li, Gang; Qiu, Jianxian // Advances in Computational Mathematics;Aug2014, Vol. 40 Issue 4, p747 

    In { J. Comput. Phys. 229 (2010) 8105-8129}, we studied hybrid weighted essentially non-oscillatory (WENO) schemes with different indicators for hyperbolic conservation laws on uniform grids for Cartesian domains. In this paper, we extend the schemes to solve two-dimensional systems of...

  • Every Symplectic Toric Orbifold is a Centered Reduction of a Cartesian Product of Weighted Projective Spaces. Marinković, Aleksandra; Pabiniak, Milena // IMRN: International Mathematics Research Notices;2015, Vol. 2015 Issue 23, p12432 

    We prove that every symplectic toric orbifold is a centered reduction of a Cartesian product of weighted projective spaces. A theorem of Abreu and Macarini shows that if the level set of the reduction passes through a non-displaceable set then the image of this set in the reduced space is also...

  • TOTAL DOMINATION IN Kr-COVERED GRAPHS. KAZEMI, A. P. // Bulletin of the Iranian Mathematical Society;Sep2013, Vol. 39 Issue 4, p675 

    The inflation GI of a graph G with n(G) vertices and m(G) edges is obtained from G by replacing every vertex of degree d of G by a clique, which is isomorphic to the complete graph Kd, and each edge (xi; xj) of G is replaced by an edge (u; v) in such a way that u ∈ Xi, v ∈ Xj, and two...

  • FULL FRIENDLY INDEX SETS OF SLENDER AND FLAT CYLINDER GRAPHS. SHIU, W. C.; HO, M.-H. // Transactions on Combinatorics;2013, Vol. 2 Issue 4, p63 

    Let G = (V,E) be a connected simple graph. A labeling f : V → Z2 induces an edge labeling f* : E → Z2 defined by f*(xy) = f(x)+f(y) for each xy 2 E. For i 2 Z2, let vf (i) = |f-1(i)| and ef (i) = |f*-1(i)|. A labeling f is called friendly if |vf (1) - vf (0)| ℸ 1. The full...

  • Co-ordinated Average Consensus of Multi-agent Systems via Sampled Control. YONGLI CHENG; DONGMEI XIE // WSEAS Transactions on Systems & Control;Jan2013, Vol. 8 Issue 1, p21 

    This paper studies the co-ordinated average consensus of multi-agent system under Cartesian co-ordinate coupling in a discrete-time setting with switching sampling interval. Two cases are considered: 1) network without sampling delay; 2) network with sampling delay. For both cases, by algebraic...

  • The generalized 3-connectivity of Cartesian product graphs. Hengzhe Li; Xueliang Li; Yuefang Sun // Discrete Mathematics & Theoretical Computer Science (DMTCS);2012, Vol. 14 Issue 1, p43 

    The generalized connectivity of a graph, which was introduced by Chartrand et al. in 1984, is a generalization of the concept of vertex connectivity. Let S be a nonempty set of vertices of G, a collection {T1, T2, Â…, Tr} of trees in G is said to be internally disjoint trees connecting S if...

  • MULTIPLICATIVE ZAGREB ECCENTRICITY INDICES OF SOME COMPOSITE GRAPHS. Z. LUO; J. WU // Transactions on Combinatorics;2014, Vol. 3 Issue 2, p21 

    Let G be a connected graph. The multiplicative Zagreb eccentricity indices of G are defined respectively as Πi*(G) = Πv∈V(G) ε²G(v) and Π2*(G) = Πuv∈E(G) εG(u)εG(v), where εG(v) is the eccentricity of vertex v in graph G and ε²G(v) = (εG(v))². In...

  • Nonsplit Geodetic Number of a Graph. K. M., Tejaswini; Goudar, Venkanagouda M.; Venkatesh // International Journal of Mathematical Combinatorics;2016, Vol. 2, p109 

    Let G be a graph. If u, v G V(G), a u Ε v geodesic of G is the shortest path between u and v. The closed interval I[u, v] consists of all vertices lying in some u - v geodesic of G. For S ⊆ V(G) the set I[S] is the union of all sets I[u, v] for u, v Ε S. A set S is a geodetic set...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics